# SDR P5CA9500385

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SKIN PANEL AND STRINGER S41L NEAR BS 1740.  REPAIRED PER BOEING SRM 53-10-03 AND 51-10-01, STRINGER REPAIR AND SKIN BLENDED WITHIN LIMITS.
